Loose Hamiltonian cycles forced by large (k-2)-degree - sharp version

Keywords: Hypergraphs, Hamiltonian cycles, Degree conditions

Abstract

We prove for all k\geq 4 and 1\leq \ell <k/2 the sharp minimum (k-2)-degree bound for a k-uniform hypergraph H on n vertices to contain a Hamiltonian \ell-cycle if k-\ell divides n and n is sufficiently large. This extends a result of Han and Zhao for 3-uniform hypegraphs.

References

1. J. de O. Bastos, G. O. Mota, M. Schacht, J. Schnitzer, and F. Schulenburg, Loose Hamiltonian cycles forced by large (k-2)-degree – approximate version, SIAM J. Discrete Math. 31 (2017), no. 4, 2328–2347, DOI 10.1137/16M1065732.

2. E. Buß, H. Hán, and M. Schacht, Minimum vertex degree conditions for loose Hamilton cycles in 3-uniform hypergraphs, J. Combin. Theory Ser. B 103 (2013), no. 6, 658–678, DOI 10.1016/j.jctb.2013.07.004. MR3127586

3. P. Frankl and Z. Füredi, Forbidding just one intersection, J. Combin. Theory Ser. A 39 (1985), no. 2, 160–176, DOI 10.1016/0097-3165(85)90035-4. MR793269 Ò10

4. H. Hán and M. Schacht, Dirac-type results for loose Hamilton cycles in uniform hypergraphs, J. Combin. Theory Ser. B 100 (2010), no. 3, 332–346, DOI 10.1016/j.jctb.2009.10.002. MR2595675

5. J. Han and Y. Zhao, Minimum codegree threshold for Hamilton l-cycles in k-uniform hypergraphs, J. Combin. Theory Ser. A 132 (2015), 194–223, DOI 10.1016/j.jcta.2015.01.004. MR3311344

6. J. Han and Y. Zhao, Minimum vertex degree threshold for loose Hamilton cycles in 3-uniform hypergraphs, J. Combin. Theory Ser. B 114 (2015), 70–96, DOI 10.1016/j.jctb.2015.03.007.
MR3354291

7. G. Y. Katona and H. A. Kierstead, Hamiltonian chains in hypergraphs, J. Graph Theory 30 (1999), no. 3, 205–212, DOI 10.1002/(SICI)1097-0118(199903)30:3<205:: AID-JGT5
>3.3.CO;2-F. MR1671170

8. P. Keevash, D. Kühn, R. Mycroft, and D. Osthus, Loose Hamilton cycles in hypergraphs, Discrete Math. 311 (2011), no. 7, 544–559, DOI 10.1016/j.disc.2010.11.013. MR2765622

9. D. Kühn, R. Mycroft, and D. Osthus, Hamilton l-cycles in uniform hypergraphs, J. Combin. Theory Ser. A 117 (2010), no. 7, 910–927, DOI 10.1016/j.jcta.2010.02.010. MR2652102

10. D. Kühn and D. Osthus, Loose Hamilton cycles in 3-uniform hypergraphs of high minimum degree, J. Combin. Theory Ser. B 96 (2006), no. 6, 767–821, DOI 10.1016/j.jctb.2006.02.004. MR2274077

11. V. Rödl and A. Ruciński, Dirac-type questions for hypergraphs—a survey (or more problems for Endre to solve), An irregular mind, Bolyai Soc. Math. Stud., vol. 21, János Bolyai Math. Soc., Budapest, 2010, pp. 561–590, DOI 10.1007/978-3-642-14444-8 16. MR2815614

12. V. Rödl, A. Ruciński, and E. Szemerédi, A Dirac-type theorem for 3-uniform hypergraphs, Combin. Probab. Comput. 15 (2006), no. 1-2, 229–251, DOI 10.1017/S0963548305007042. MR2195584

13. V. Rödl, A. Ruciński, and E. Szemerédi, An approximate Dirac-type theorem for k-uniform hypergraphs, Combinatorica 28 (2008), no. 2, 229–260, DOI 10.1007/s00493-008-2295-z. MR2399020

14. Y. Zhao, Recent advances on Dirac-type problems for hypergraphs, Recent trends in combinatorics, IMA Vol. Math. Appl., vol. 159, Springer, 2016, pp. 145–165,
DOI 10.1007/978-3-319-24298-9 6. MR3526407
Published
2018-12-31
Section
Articles